advertisement
Question
Posted by: Penny | 2012/01/30

debilitating joint pain, what supplement to take

Hello, I am suffering intense joint pain which greatly affects my walk and how much I can move around. This a side effect of the Roaccutane I am taking. I am on 100mg a day and weigh 56.5 kilos. All previous lower dosages have failed in that the severe acne has always returned. I have one month left before I hit the cumulative dose of 150mg/kg (about 8550mg taken altogether) after which I will stop forever. I cannot falter now, only a month to go, I end on March 4. Can u suggest something I can take for the horrible bone pain and just to support my joints in general? I am a 37 yr old woman. Shd I take a calcium supplement? Pls advise what I might take and how much to take. I cannot stop the drug now and I cannot lower the dosage, I am too close to the end and have had severe acne since age 11, This is the first time I have looked in the mirror and felt human, I can''t falter now. Thank you pls advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Penny

Roaccutane (and generic equivalents) have been associated with arthralgia (joint pain), arthritis and tendonitis. These are usually treated with anti-inflammatory drugs.
However, the level of discomfort you are experiencing does require your doctor to have a look and make a proper diagnosis before treating the symptoms.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/01/31

Hi Penny

Roaccutane (and generic equivalents) have been associated with arthralgia (joint pain), arthritis and tendonitis. These are usually treated with anti-inflammatory drugs.
However, the level of discomfort you are experiencing does require your doctor to have a look and make a proper diagnosis before treating the symptoms.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement